# SDR UALA2013040802354

- Difficulty date: April 4, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 71,761 hours, 26,329 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332148016
- Part serial: 1066
- Condition: Failed
- Location: Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CH5479, T-S PER FIM.27-09-00 PG126 FIG 105 FAILED BLOCK 14.  RESISTANCE CHECK. NEED TO REPLACE 6 &  7 PCA.  REMOVED AND REPLACED 6 & 7 PCA PER MM, OP'S CHECK'S GOOD.
